# SDR HNAA0100065

- Difficulty date: October 5, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 33,265 hours, 37,301 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

JUST BEFORE LANDING, ROLL CONTROL SYSTEM DISCONNECTED.  INSPECTED DISCONNECT, ROLLED AILERONS SEVERAL TIMES, INSPECTED VISUALLY AILERON CONTROL CABLES.  COULD NOT DUPLICATE PROBLEM ON GROUND.  PERFORMED EVALUATION FLIGHT WITH SATISFACTORY RESULTS.
